MathSciNet Relay Station
MathSciNet bibliographic data
MR1681414 65L05 (65D07)
Siddiqi, Shahid S.; Twizell, E. H. Spline solutions of linear tenth-order boundary-value problems. Int. J. Comput. Math. 68 (1998), no. 3-4, 345–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement